# SDR ASOA201512301360

- Difficulty date: December 28, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Make and model: Emb EMB-145
- Aircraft time: 29,958 hours, 26,114 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82311
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY CEILING LIGHT INOPERATIVE.  R & R EXIT ROW EMERGENCY LIGHT PANEL. OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
